# SDR HEEA079755

- Difficulty date: May 31, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- Aircraft time: 11,306 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064102300
- Part serial: 2715
- Condition: Malfunctioned
- Location: Vhf System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

VHF TRANSCEIVER UNRELIABLE, TRANSMIT LIGHT COMES ON WITH SQUELCH. ADJUSTED MIC GAIN AND SIDETONE.  FOUND Q102, Q109 AND Q110 TRANSISTORS BAD AND Q110 SOCKET BAD DUE TO CORROSION.  ALSO FOUND Q102, Q104 AND Q106 TRANSISTORS BAD.  REPLACED.  REPAIRED.  BENCH CHECK GOOD.
